Hey Doc

3008, 2016

Side Effects?

Does the Platt Pro cream have side effects? —Deborah B Brooklyn NY

2708, 2016

Premature Hair Loss or Thinning

Dear Dr Platt My 19 year old son is loosing his hair prematurely. His hairline is receding and his hair overall is thinning. Is there anything he can do to prevent this? Thank you for [...]

408, 2016

Safety of Estrogen

I'm confused. I have read numerous books on the menopause and yours seems to be the only one that does not encourage estrogen use. In fact, your book seems to be located outside the box [...]

408, 2016

Fatigue

I'm tired all the time. What's going on? -J.T. in Beverly Hills

308, 2016

Erectile Concerns

My libido is not what it used to be. I see all these ads on TV for Viagra, Cialis, etc Which one would you recommend? -S.G in Palm Springs

2703, 2012

Supplements vs. Medications

Hey Doc… Help! I am a 55 year old woman without a prescription plan and am spending $850/mo on medications.  They include antidepressants, pain medications, etc.  I cannot afford this.  Are there supplements that can [...]